Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Confused
avatar
maloneysm posted:
Intro, I am a 25 year old female, and quite frankly I don't have enough time to list my entire background. A summary though, I grew up believing in God and Jesus Christ, but at a personal conflict. I was taught that Man and Woman were to be married, but I have always had an attraction to women, but guys too. I am currently married, to a very loving man, whom I have an 8 month old daughter with, but I feel so very unfulfilled and alone. I maintain the household while my husband works, yet I don't feel he is grateful for everything I do, and that he doesn't really listen to me. We have grown so far apart since my daughter was born, because he treats me like I am solely responsible for taking care of her all the time. I just attempted to go back to school, and failed my quarter, because of his lack of support. He wasn't there to help me watch her when I needed him to the most, and I will specifically say something to him, and he turns around and says something exactly opposite. I have had to take all the responsibility for our daughter while he plays video games, and he is ruining our marriage by not actively expressing an interest in it or us. I am currently taking Zoloft but lately feel like it hasn't been helping and that the problems out-way what the meds are trying to do. I have reached a point where I have to rethink my entire belief system, my foundation in which I operate, since my life is focused around my daughter now, I have to re-evaluate myself, and am having a difficult time doing so. It just seems like what I want to do, and what I can do are in two different dimensions. I don't feel like I can or will amount to anything on my current path, and am in need of some assistance. Which is something I can't receive from those closest to me, and have been seriously doubting all of my decisions up till now. Can somebody please give me some guidance?? If anything, I will need to start seeing my counselor more frequently.
Reply


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.